# SDR P9RA20040024

- Difficulty date: August 1, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 737231
- Aircraft serial: 21631
- Aircraft time: 58,037 hours, 35,852 cycles
- Engine: Pwa JT8D217C
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 40173
- Condition: Loose
- Location: Nr 4 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, NR 4 SLAT DID NOT INDICATE RETRACTED.  RETURNED. NO EMERGENCY DECLARED. LANDING UNEVENTFUL.  FOUND EXTEND PROXIMITY SWITCH LOOSE IN BRACKET.  RESECURED SAME.  OPERATIONALLY TESTED GOOD.
